# SDR CA190425026

- Difficulty date: April 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200363
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FRAME AT FS319 BLENDED TO REMOVE CORROSION BETWEEN STGR 25L AND 26L. (TC# 20190425026)
